Existence criteria for positive solutions of a nonlinear difference inequality

Volume 73 / 2000

Sui Cheng, Guang Zhang Annales Polonici Mathematici 73 (2000), 197-220 DOI: 10.4064/ap-73-3-197-220


This paper is concerned with a class of nonlinear difference inequalities which include many different classes of difference inequalities and equations as special cases. By means of a Riccati type transformation, necessary and sufficient conditions for the existence of eventually positive solutions and positive nonincreasing solutions are obtained. Various type of comparison theorems are also derived as applications, which extends many theorems in the literature.


  • Sui Cheng
  • Guang Zhang

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image